# SDR SWAA2021091546484

- Difficulty date: September 10, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 40,700 hours, 24,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE LOWER EXIT SIGN FOR OVERWING EXIT DETACHED. ; / [01] REMOVED AND REPLACED O/W EXIT LIGHT ASSY IAW AMM 33-51-01.
